# SDR DALA2023060904704

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 90,308 hours, 41,380 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 WORKED ON NR CARD 443 AT L CHECK. REPLACED L-2 GIRT BAR ASSY. REF B757 AMM 25-66-10. CORRECTIVE ACTION: WORKED ON NR CARD 443 AT L CHECK. REPLACE L4 DOOR GIRT BAR REF B757 AMM 25-66-10. (2804314)
